# SDR TWAA9805701

- Difficulty date: October 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N993Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47082
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK, FOUND CRACK INDICATION IN RT WING REAR SPAR AT INBD FLAP HINGE CASTING LOWER INBOARD HOLE.  REPAIRED PER DOUGLAS DRAWING JO60271.  (M)
